Journal article Open Access

Cryptosystem using Crossover Function and Logical Operators

B. Reddaiah


BibTeX Export

@article{b_reddaiah_2019_5596365,
  author       = {B. Reddaiah},
  title        = {{Cryptosystem using Crossover Function and  Logical 
                   Operators}},
  journal      = {{International Journal of Engineering and Advanced 
                   Technology (IJEAT)}},
  year         = 2019,
  volume       = 9,
  number       = 2,
  pages        = {55-59},
  month        = dec,
  doi          = {10.35940/ijeat.B3296.129219},
  url          = {https://doi.org/10.35940/ijeat.B3296.129219}
}
17
19
views
downloads
Views 17
Downloads 19
Data volume 13.8 MB
Unique views 17
Unique downloads 19

Share

Cite as